# SDR HALA2019061800302

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 16,750 hours, 2,590 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU OIL SERVICE REQUIRED.   APU OIL SERVICE CARRIED OUT. 3 US QTS ADDED. APU AREA INSPECTED. NIL LEAKS FOUND. OIL CAP CONFIRMATION CHECK CARRIED OUT,  OK FOR SERVICE.
